RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 215–244 (Mi umn8101)  

This article is cited in 2 scientific papers (total in 3 papers)

In the Moscow Mathematical Society

Meetings of the Moscow Mathematical Society




Full text: PDF file (3062 kB)

Citation: “Meetings of the Moscow Mathematical Society”, Uspekhi Mat. Nauk, 9:3(61) (1954), 215–244

Citation in format AMSBIB
\Bibitem{1}
\paper Meetings of the Moscow Mathematical Society
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 215--244
\mathnet{http://mi.mathnet.ru/umn8101}


Linking options:
  • http://mi.mathnet.ru/eng/umn8101
  • http://mi.mathnet.ru/eng/umn/v9/i3/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Norden, B. N. Shapukov, “Boris Lukich Laptev (on his 70th birthday)”, Russian Math. Surveys, 31:1 (1976), 259–263  mathnet  crossref  mathscinet  zmath
    2. V. P. Maslov, G. A. Omel'yanov, “Asymptotic soliton-form solutions of equations with small dispersion”, Russian Math. Surveys, 36:3 (1981), 73–149  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Valerii E. Plisko, “A survey of predicate realizability logic”, Proc. Steklov Inst. Math., 274 (2011), 204–230  mathnet  crossref  mathscinet  isi  elib  elib
  • Успехи математических наук
    Number of views:
    This page:182
    Full text:106
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020